Godel's second incompleteness theorem for Q

Journal of Symbolic Logic 41 (2):503-512 (1976)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272251
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,478
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
The Paradox of the Knower Revisited.Walter Dean & Hidenori Kurokawa - 2014 - Annals of Pure and Applied Logic 165 (1):199-224.
Passive Induction and a Solution to a Paris–Wilkie Open Question.Dan E. Willard - 2007 - Annals of Pure and Applied Logic 146 (2):124-149.

View all 6 citations / Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
18 ( #275,194 of 2,180,552 )

Recent downloads (6 months)
1 ( #302,815 of 2,180,552 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums